Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to cure my cough as only 30% of my heart is working after a heart attack ?

I suffered a silent heart attack 8 months before and in the month of January it came again. I consulted doctor and only 30% of heart was working. I checked today and the same 30% heart was working by taking good medicines. The problem is I am getting little cough roughly 12 to 15 times per day. How to get rid of this sough problem and how many long years can i live alive
Asked On : Wed, 20 Apr 2011
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
hi , persistent cough in cases with low ejection fraction & Heart disease is mostly due to LV dysfunction and or medicines like ACE inhibitors .

1 Consult your doctor whether he has started ACE inhibitors , if so , stopping that will help .
2 In absence of this , addition of drugs like diuretics and carvedilol , will help to preserve LV function and help in improving condition over a period of Time .

serial Echo monitoring is advisable .
Answered: Wed, 28 Mar 2012
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic Forum,
You need to consult your Doctor again to rule out any water collection in the lungs because of the heart problem. Secondly, if your on certain medications for heart problem it can cause cough. So it is better to consult your cardiologist and discuss with him regarding this problem.
Take care

Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor